# SDR 2019F00212

- Difficulty date: May 4, 2019
- Submitted: June 6, 2019
- Operation: General aviation
- Aircraft: N301AZ
- Make and model: Emb EMB-505
- Aircraft serial: 50500370
- Aircraft time: 1,832 hours, 1,206 cycles
- Engine: Pwc PW535E
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q
- Part serial: S00332XL
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE, INDICATION OF LOSS OF ELECTRICAL POWER OF THE #2 DC STARTER/GENERATOR. CREW ELECTED TO MAKE AN UNSCHEDULED PRECAUTIONARY LANDING AT KATL. UPON INSPECTION, THE STARTER GENERATOR WAS DISCOVERED TO BE INTERNALLY FAILED, AND HAD SHEARED ITS DESIGNED DRIVE SHAFT SHEAR POINT. PRIOR TO IT SHEARING ITS SHAFT, THE STARTER GENERATOR SHEARED ITS QAD MOUNT DOWEL PINS AND ROTATED APPROXIMATELY 45 DEGREES ON ITS MOUNT PAD.
